Journal of Systems Engineering and Electronics 2010, 21(6) 1054-1062 DOI:   10.3969/j.issn.1004-4132.2010.06.019  ISSN: 1004-4132 CN: 11-3018/N

Current Issue | Archive | Search                                                            [Print]   [Close]
CONTROL THEORY AND APPLICATION
Information and Service
This Article
Supporting info
PDF(0KB)
[HTML]
Reference
Service and feedback
Email this article to a colleague
Add to Bookshelf
Add to Citation Manager
Cite This Article
Email Alert
Keywords
distributed delay
linear matrix inequality (LMI)
adaptive control
time-delay systems
memory PI feedback
Authors
PubMed

New type of adaptive control for a class of distributed time-delay systems with adaptation regard to delay parameter

Lin Chai1, 2,*, Shumin Fei1, 2, Haiyan Jin1, 2, Ruimin Wang1, 2, and Yanhong Li1

1. Key Laboratory of Measurement and Control of Complex Systems of Engineering,
    Southeast University, Nanjing 210096, P. R. China;
2. School of Automation, Southeast University, Nanjing 210096, P. R. China

Abstract��

The problem on stabilization for the system with distributed delays is researched. The distributed time-delay under consideration is assumed to be a constant time-delay, but not known exactly. A design method is proposed for a memory proportional and integral (PI) feedback controller with adaptation to distributed time-delay. The feedback controller with memory simultaneously contains the current state and the past distributed
information of the addressed systems. The design for adaptation law to distributed delay is very concise. The controller can be derived by solving a set of linear matrix inequalities (LMIs). Two numerical examples are given to illustrate the effectiveness of the design method.

Keywords�� distributed delay   linear matrix inequality (LMI)   adaptive control   time-delay systems   memory PI feedback  
Received  Revised  Online:  
DOI: 10.3969/j.issn.1004-4132.2010.06.019
Fund:
Corresponding Authors:
Email:
About author:

References��
Similar articles
1��Su Weiwei & Chen Yiming.New results on the robust stability analysis of neural networks with discrete and distributed time delays[J]. Journal of Systems Engineering and Electronics, 2008,19(3): 592-597
2��Jing Li, Junmin Li, and Yuli Xiao.Adaptive NN stabilization for stochastic systems with discrete and distributed time-varying delays[J]. Journal of Systems Engineering and Electronics, 2011,22(6): 954-966

Copyright by Journal of Systems Engineering and Electronics